×

Found 33 Documents (Results 1–33)

100
MathJax

Ratio limit theorems for self-adjoint operators and symmetric Markov chains. (English. Russian original) Zbl 0982.60061

Theory Probab. Appl. 45, No. 2, 273-288 (2000); translation from Teor. Veroyatn. Primen. 45, No. 2, 268-288 (2000).
MSC:  60H25 60J05
PDF BibTeX XML Cite
Full Text: DOI

The Glazman-Krein-Naimark theorem for ordinary differential operators. (English) Zbl 0889.34067

Gohberg, I. (ed.) et al., New results in operator theory and its applications: the Israel M. Glazman memorial volume. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 98, 118-130 (1997).
MSC:  34L40 34L05 34B05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification